# SDR IPXA2018111435948

- Difficulty date: October 30, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 76,122 hours, 12,875 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: AJC7029U33
- Condition: Cracked
- Location: Bs 2065
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, SUPPORT FRAME ANGLE WAS CRACKED INSIDE 311 ACCESS HOLE ON CEILING AT BS 2065.  REMOVED AND REPLACED SUPPORT FRAME ANGLE IAW SRM 51-33-01, AND 51-35-01.  MINOR.
